MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED HIP SCREW DRILL, Ø10.3MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. CANNULATED HIP SCREW DRILL, Ø10.3MM; INTRAMED FIXATN ROD AND ACCESS
Model Number CANNULATED HIP SCREW DRILL, Ø10.3MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/27/2025, a facility representative reported via (b)(4) that a 0258-000 10.3mm cannulated hip screw drill wouldn¿t fit the guidewire inside the cannulation, and it was bent.The drill could not be used at all.This occurred during a case, and no patient was affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the screw during insertion.

Brand Name
CANNULATED HIP SCREW DRILL, Ø10.3MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22285003
Report Number1220246-2025-02525
Device Sequence Number18213319
Product Code LXH
UDI-Device Identifier00848665014020
UDI-Public(01)00848665014020(11)221021(10)211874
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULATED HIP SCREW DRILL, Ø10.3MM
Device Catalogue Number0258-000
Device Lot Number211874
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown